# SDR ANCF2013100900171

- Difficulty date: October 9, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 1,899,146 hours, 7,842 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE,  ECM ADV ENGINE OIL QTY WAS PRESENT, ENGINE OIL QTY WENT DOWN TO 1,5 QTS, ENGINE WAS SHUTDOWN IN FLIGHT IAW AMM 79-21-1-92-2-B, SUB-TASK-79-21-1-2-58-A ITEM 4.  DRAIN PLUG IN THE MAIN OIL SUPPLY FILTER AND O-RINGS WERE REPLACED, IAW AMM-71-71-3-B.  ENGINE RUN PERFORMED WITH RESULTS SATISFACTORY.
